# SDR 06FDEA1027

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 35,226 hours, 9,307 cycles
- Engine: Pwa PW4090
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Inlet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH MAINTENANCE B-CHECK.  NR 2 ENGINE CRK FOUND WITH ABOUT 4 INCHES ON AIR INLET INTERIOR SKIN SURFACE BETWEEN NR 5 AND NR 6 HOURS.  REPAIRED PER CMM 71-11-05 FIG 603.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
